# SDR AWXA200401148

- Difficulty date: October 1, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- Engine: Ge CFM563B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654656010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON SHEAR TIE AT BS 947, BETWEEN STR 26 AND 27 LT.  MAINTENANCE REMOVED CORRODED SHEAR TIE AT BS 947, STR 26 AND 27; FABRICATED A NEW REPLACEMENT SHEAR TIE IAW DWG 65-46560; INSTALLED REPAIR PART IAW SRM 51-40-02, FIG. 2, 3, AND 8.
